# SDR HNA2008F00018

- Difficulty date: June 27, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 59,995 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

UNKNOWN ELECTRICAL ODOR ACCOMPANIED BY LIGHT SMOKE.  MAINT WAS ON AC FOR APPROX 2.5 HOURS, SUSPECT WATER GOT ON TOP OF ADVISORY DISPLAY PANEL WHICH WAS CURRENTLY MEL`D.  (K)
